# SDR FDEA201004091123

- Difficulty date: April 9, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 22,440 hours, 11,916 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Part number: A923206062500
- Condition: Gouged
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME INTERIOR FRAME; LOWER LT CORNER IS GOUGED AT THE LATCH FITTING.  REMOVED GUSSET IAW SRM 51-40-21, PARA 6, PG 7.  FABRICATED GUSSET IAW DWG A92320606.  ALODINED GUSSET IAW SRM 51-21-10, PARA A, PG 2.  PRIMED GUSSET IAW SRM 51-23-10, PARA B, PG 2.  PAINTED GUSSET IAW SRM 51-23-10, PARA B, PG 2.  INSTALLED GUSSET IAW DWG A92320606 AND SRM 51-72-10, PARA 6, PG 2.
